# SDR CALA2022020400317

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr62 And 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-AFT PIT STR 32R BETWEEN FRAME 62 & 63 HAS CORROSION GENERAT ED BY:V061334 @ HAECO LCQ PER NON ROUTINE: 9292561 (30561) REMOVED SECTION OF STRINGER 32RT INSTALLED SECTION OF STRINGER 3 2RT. INSTALLED STRINGER & SPLICE BETWEEN 62-63RT. IAW A320 DISREGARD THIS LOG PAGE, WAS CREATED IN ERROR. PLEASE REFER TO L OG PAGE #7923632
